# SDR USAA2013070300020

- Difficulty date: June 5, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431279
- Part serial: BN1213
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - DELAMINATION ON LT OTBD FOREFLAP ON LOWER SKIN AT OTBD END 4" FWD OF T/E. REPLACED LEFT OTBD FOREFLAP IAW JC 03C30727030.
